# SDR QXEA2017111000664

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,696 hours, 24,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: NAS754008
- Condition: Damaged
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXTREMELY DIFFICULT TO OPEN FROM THE INSIDE. REMOVED & REPLACED BUSHINGS & BEARING IN AFT SERVICE DOOR HANDLE MECHANISM PIVOT ASSY. OP'S CHECKS GOOD. RETURNED TO SERVICE.
